Advertisement

Journal of Control Theory and Applications

, Volume 7, Issue 3, pp 291–296 | Cite as

Delay-dependent exponential stability criteria for stochastic systems with polytopic-type uncertainties

  • Yumei LiEmail author
  • Xinping Guan
  • Dan Peng
  • Changchun Hua
  • Xiaoyuan Luo
Article

Abstract

This paper considers the problem of delay-dependent exponential stability in mean square for stochastic systems with polytopic-type uncertainties and time-varying delay. Applying the descriptor model transformation and introducing free weighting matrices, a new type of Lyapunov-Krasovskii functional is constructed based on linear matrix inequalities (LMIs), and some new delay-dependent criteria are obtained. These criteria include the delay-independent/ratedependent and delay-dependent/rate-independent exponential stability criteria. These new criteria are less conservative than existing ones. Numerical examples demonstrate that these new criteria are effective and are an improvement over existing ones.

Keywords

Stochastic system Exponential stability in mean square Time-varying state delay Delay-dependent criteria Linear matrix inequality (LMI) 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    U. Haussman. Asymptotic stability of the linear Itô equation in infinite dimensions[J]. Journal of Mathematical Analysis and Applications, 1978, 65(2): 219–235.CrossRefMathSciNetGoogle Scholar
  2. [2]
    A. Ichikawa. Stability of semilinear stochastic evolution equations[J]. Journal of Mathematical Analysis and Applications, 1982, 90(1): 12–44.zbMATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    X. Mao, N. Koroleva, A. Rodkina. Robust stability of uncertain stochastic differential delay equations[J]. Systems & Control Letters, 1998, 35(5): 325–336.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    E. Verriest, P. Florchinger. Stability of stochastic systems with uncertain time delays[J]. Systems & Control Letters, 1995, 24(1): 41–47.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    D. Yue, S. Won. Delay-dependent robust stability of stochastic systems with time delay and nonlinear uncertainties[J]. Electronics Letters, 2001, 37(15): 992–993.CrossRefGoogle Scholar
  6. [6]
    C. Lu, J. Tsai. An LMI-Based approach for robust stabilization of uncertain stochastic systems with time-varying delays[J]. IEEE Transactions on Automatic Control, 2003, 48(2): 286–289.CrossRefMathSciNetGoogle Scholar
  7. [7]
    W. Chen, Z. Guan, X. Lu. Delay-dependent exponential stability of uncertain stochastic systems with multiple delays: An LMI approach[J]. Systems & Control Letters, 2005, 54(6): 547–555.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    C. Lu, T. Su, J. Tsai. On robust stabilization of uncertain stochastic time-delay systems-an LMI-based approach[J]. Journal of the Franklin Institute, 2005, 342(1):473–487.zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    E. Fridman, U. Shaked. A descriptor system approach to H control of time-delay systems[J]. IEEE Transactions on Automatic Control, 2002, 47(2): 253–279.CrossRefMathSciNetGoogle Scholar
  10. [10]
    Y. He, M. Wu, J. She, et al. Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties[J]. IEEE Transactions on Automatic Control, 2004, 49(5): 828–832.CrossRefMathSciNetGoogle Scholar
  11. [11]
    Y. Wang, L. Xie, C. Souza. Robust control of a class of uncertain nonlinear system[J]. Systems & Control Letters, 1992, 19(1): 139–149CrossRefMathSciNetGoogle Scholar
  12. [12]
    Y. Li, X. Guan, D. Peng. Exponential stability criteria for uncertain stochastic systems[C]//Proceedings of the 27th Chinese Control Conference. Beijing: Beijing University of Aeronautics & Astronautics Press, 2008: 21–25.Google Scholar
  13. [13]
    E. Fridman, U. Shaked. Parameter dependent stability and stabilization uncertain time-delay systems[J]. IEEE Transactions on Automatic Control, 2003, 48(5): 861–866.CrossRefMathSciNetGoogle Scholar

Copyright information

© South China University of Technology, Academy of Mathematics and Systems Science, Chinese Academy of Sciences and Springer-Verlag GmbH 2009

Authors and Affiliations

  • Yumei Li
    • 1
    • 2
    Email author
  • Xinping Guan
    • 2
  • Dan Peng
    • 2
  • Changchun Hua
    • 2
  • Xiaoyuan Luo
    • 2
  1. 1.Institute of Mathematics and System ScienceXinjiang UniversityUrumuqi XinjiangChina
  2. 2.Institute of Electrical EngineeringYanshan UniversityQinhuangdao HebeiChina

Personalised recommendations